MathSciNet Relay Station
MathSciNet bibliographic data
MR2221148 53C24
Lytchak, A. Rigidity of spherical buildings and joins. Geom. Funct. Anal. 15 (2005), no. 3, 720–752.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement